MathSciNet Relay Station
MathSciNet bibliographic data
MR1407502 (97k:32024) 32F05 (32A40)
Stoll, Manfred Boundary limits and non-integrability of $\scr M$-subharmonic functions in the unit ball of $\bold C\sp n$ $(n\geq 1)$. Trans. Amer. Math. Soc. 349 (1997), no. 9, 3773–3785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement